# SDR DHL2001367013

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR 14R STATION 1813 LIGHT IN COCKPIT CAME ON AT 75F. R&R NUMBER 14 SMOKE DETECTOR AS PER MM 26-11-00, GROUND OPS NORMAL.
